# SDR CALA2025031902937

- Difficulty date: March 17, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N39423
- Make and model: Boeing 737924ER
- Aircraft serial: 32829
- Aircraft time: 53,513 hours, 18,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012857301BHW
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BOX AT SEAT 36C. IS BROKEN.LIGHT OPERATES NORMALLY WHEN TESTED. REMOVED AND REPLACED EMERGENCY LIGHT BOX HOLDER. LIGHTS WORK. NORMAL OPS.PARTS USED:  58-2523-3-0048, QTY :1
